# SDR ASAA2025102462049

- Difficulty date: October 24, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 36,840 hours, 11,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A524063
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER BULKHEAD SUPPORT CORRODED STA 947. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE WITHIN LIMITS AND RESTORED FINISH IAW B737-900ER SRM 53-00-53-1A-2W1 O.080 R.077 L2 D.003.
